# SDR UIEA2014110600559

- Difficulty date: November 6, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 53,643 hours, 37,519 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Part number: 38827213
- Condition: Damaged
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COOLING FAN OUTLET DUCT IS TORN & SEPARATED FROM FAN OUTLET.  PROCURED SERVICEABLE APU COOLING FAN OUTLET DUCT & INSTALLED ON TCA-49-064-01.
